MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE MCLAREN CATH LAB PACK (CLMLA)139; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE MCLAREN CATH LAB PACK (CLMLA)139; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SANRPCLMLB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.No sample returned for investigation.Supplier checked on their retained sample and found no linting phenomenon.According to the supplier, there is no change of the raw material and the production process of the gauze sponge.They always control the linting as the main defect during the process inspection and finished product inspection.From the investigation, there is no abnormal situation happened in production, retained sample and dhr.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported the gauze c-nsg4416a from the cath lab pack sanrpclmlb is linting and has other loose particles.No adverse event was reported.No further details were provided by the customer when requested.Report being filed for potential risk to patient.

Brand Name
MCLAREN CATH LAB PACK (CLMLA)139
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key12160788
Report Number1423537-2021-00649
Device Sequence Number4722959
Product Code OEQ
UDI-Device Identifier10888439840100
UDI-Public10888439840100
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANRPCLMLB
Device Catalogue NumberSANRPCLMLB
Device Lot Number631748
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;